# SDR AALA201601259007

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 24,093 hours, 8,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR DAMPER PRESS IN THE YELLOW AREA.  SERVICED R2 DOOR DAMPER IAW AMM 52-22-00-614-002.
